Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 24, NWS Tulsa, OK

August 22, 20214 counties in Arkansas; 22 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Aug 22, 2021, 2:44 PM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Aug 23, 2021, 11:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2021, 2:44 PM CDT (19:44 UTC)
In effect from
Aug 23, 2021, 11:00 AM CDT
Expired
Aug 23, 2021, 8:00 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

178 
WWUS74 KTSA 221944
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
244 PM CDT Sun Aug 22 2021

OKZ060-061-067-230345-
/O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
/O.CON.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/
Tulsa-Rogers-Wagoner-
Including the cities of Tulsa, Claremore, and Wagoner
244 PM CDT Sun Aug 22 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with heat index values of 110. For the Heat Advisory,
  heat index values of 105 to 110 expected.

* WHERE...Tulsa, Rogers and Wagoner Counties.

* WHEN...For the Excessive Heat Warning, until 8 PM CDT this 
  evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high humidity 
  will combine to create a dangerous situation in which heat 
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053>059-062>066-068>076-230345-
/O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
/O.CON.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, 
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
244 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY...

* WHAT...Heat index values from 105 to 110 are expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Heat Advisory, until 8 PM CDT this evening. For 
  the Heat Advisory, from 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high humidity
  will combine to create a dangerous situation in which heat
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-230345-
/O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
244 PM CDT Sun Aug 22 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY...

* WHAT...Heat index values near 105 are expected.

* WHERE...Benton, Carroll, Washington and Madison Counties in
  Arkansas.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high humidity
  will combine to create a dangerous situation in which heat
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
4 follow-up statements
880 
WWUS74 KTSA 230100
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
800 PM CDT Sun Aug 22 2021

OKZ060-061-067-230900-
/O.EXP.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/
/O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Tulsa-Rogers-Wagoner-
Including the cities of Tulsa, Claremore, and Wagoner
800 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
MONDAY...

* WHAT...Heat index values 105 to 110 degrees expected.

* WHERE...Tulsa, Rogers and Wagoner Counties.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053>059-062>066-068>076-230900-
/O.EXP.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/
/O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek-
Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, 
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
800 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
MONDAY...

* WHAT...Heat index values 105 to 110 degrees expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-230900-
/O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
800 PM CDT Sun Aug 22 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT
MONDAY...

* WHAT...Heat index values near 105 are expected.

* WHERE...Benton, Carroll, Washington and Madison Counties in 
  Arkansas.

* WHEN...From 11 AM to 8 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
496 
WWUS74 KTSA 230727
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
227 AM CDT Mon Aug 23 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-240100-
/O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
227 AM CDT Mon Aug 23 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CDT THIS EVENING...

* WHAT...Heat index values around 105 expected most areas.
  Portions of northeast Oklahoma along and east of highway 75 and
  the lower Arkansas River valley of west central Arkansas can
  expect heat index values up to 110.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 11 AM this morning to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
464 
WWUS74 KTSA 231926
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
226 PM CDT Mon Aug 23 2021

ARZ019-020-029-OKZ054>057-059>062-064>067-070>072-074-076-240130-
/O.NEW.KTSA.HT.Y.0025.210824T1700Z-210825T0000Z/
/O.CON.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Haskell-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, 
Sallisaw, Stigler, and Poteau
226 PM CDT Mon Aug 23 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT TUESDAY...

* WHAT...For the first Heat Advisory, heat index values of 105 to 
  to 109. For the second Heat Advisory, heat index values up to 107 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Heat Advisory, until 8 PM CDT this evening. For 
  the Heat Advisory, from noon to 7 PM CDT Tuesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-OKZ049-053-058-063-068-069-073-075-240100-
/O.CON.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/
Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa-
Delaware-Cherokee-Adair-Pittsburg-Latimer-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, 
Clayton, Hugo, Miami, Grove, Jay, Tahlequah, Stilwell, McAlester,
and Wilburton
226 PM CDT Mon Aug 23 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values around 105 expected most areas. 
  Portions of northeast Oklahoma along and east of highway 75 
  and the lower Arkansas River valley of west central Arkansas 
  can expect heat index values up to 110.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 11 AM this morning to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
376 
WWUS74 KTSA 240059
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
759 PM CDT Mon Aug 23 2021

ARZ019-020-029-OKZ054>057-059>062-064>067-070>072-074-076-240900-
/O.EXP.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/
/O.CON.KTSA.HT.Y.0025.210824T1700Z-210825T0000Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Muskogee-McIntosh-Sequoyah-Haskell-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, 
Sallisaw, Stigler, and Poteau
759 PM CDT Mon Aug 23 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT
TUESDAY...

* WHAT...Heat index values up to 106 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From Noon to 7 PM CDT Tuesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-OKZ049-053-058-063-068-069-073-075-240200-
/O.EXP.KTSA.HT.Y.0024.000000T0000Z-210824T0100Z/
Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Ottawa-
Delaware-Cherokee-Adair-Pittsburg-Latimer-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, 
Clayton, Hugo, Miami, Grove, Jay, Tahlequah, Stilwell, McAlester,
and Wilburton
759 PM CDT Mon Aug 23 2021

...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Temperatures will continue to be warm in these areas for tomorrow
but will likely stay below heat indices of 105.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 22, 2:14 PM CDT, 30 minutes earlier.

Area forecast discussion, Aug 22, 2:14 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
214 PM CDT Sun Aug 22 2021

.DISCUSSION...
The main forecast concern for the next several days is the heat
and humidity. Another Heat Advisory will be issued for tomorrow,
this time for the entire forecast area. Depending on dew point
trends, an Excessive Heat Warning may be needed for a few spots
again tomorrow but will let the mid shift have another look at
that tonight.

A few showers and thunderstorms have developed in the last hour or
so, largely tied to the terrain in Arkansas, as well as the
northern edge of an enhanced cu field across southeast and east
central Oklahoma. Recent HRRR data keep a few storms going past
00Z in northwest Arkansas so will keep a mention through mid
evening to the east of I-49.

Dew points have remained fairly high today, due in part to recent
rains and also winds that kept a notable easterly component in
most spots. Low level winds shift more westerly tomorrow, which
should lead to lower dew points than we've seen today. Despite
this, dew points from the blended guidance look too low,
especially across western parts of the forecast area. Have tweaked
dew points for the next 24 hours more toward the NBM 90th
percentile and lowered tomorrow's highs a degree or two from NBM
values. This combination leads to at least 105 degree heat index
values across much of the area, including the climatologically
less favorable far northwest Arkansas counties.

The trend should be toward lower dew points and hotter
temperatures for Tuesday and Wednesday, with the position of the
upper high favoring Wednesday for the warmest day of the period.
Conditions remain likely to improve late in the week and into next
weekend as the position of the ridge shifts and cloud cover/rain
chances increase. Expect additional heat advisories through at
least Wednesday and likely Thursday as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  99  77 100 /  10   0   0   0
FSM   77  99  75  99 /  10   0   0   0
MLC   75  97  73  97 /  10   0   0   0
BVO   75  97  73  99 /  10   0   0   0
FYV   73  95  71  96 /  10   0   0   0
BYV   74  97  73  97 /  20  10   0   0
MKO   75  96  73  97 /  10   0   0   0
MIO   75  96  73  97 /  10  10   0   0
F10   75  98  73  99 /  10   0   0   0
HHW   75  96  73  95 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 11 AM to 8 PM CDT Monday for OKZ049-053>076.

     Heat Advisory until 8 PM CDT this evening for OKZ049-053>059-
     062>066-068>076.

     Excessive Heat Warning until 8 PM CDT this evening for OKZ060-
     061-067.

AR...Heat Advisory from 11 AM to 8 PM CDT Monday for ARZ001-002-010-
     011-019-020-029.

     Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Aug 22, 1:00 PM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
100 PM CDT Sun Aug 22 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
100 PM CDT Sun Aug 22 2021

...DANGEROUS HEAT EXPECTED THIS AFTERNOON...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Temperatures in the 90s combined with high humidity will result in
heat indices this afternoon from 105 to 115 degrees across eastern
Oklahoma and west central Arkansas. This dangerous heat could result
in heat illnesses if precautions are not taken. These conditions will
improve this evening.

A moist and unstable air mass will support widely scattered to
scattered thunderstorm development in the terrain of western Arkansas
and adjacent far eastern Oklahoma this afternoon and early evening.
Strong instability will support some intense updrafts, the strongest
of which could potentially produce wind gusts to near 60 mph.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Dangerous Heat Potential.
TUESDAY...High Wind Potential...Dangerous Heat Potential.
WEDNESDAY through FRIDAY...Dangerous Heat Potential.
SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A ridge of high pressure aloft will bring hot and dry weather to
the region this week. Portions of eastern Oklahoma and west
central Arkansas are likely to see afternoon heat indices near 105
degrees each day. The ridge is expected to weaken by next weekend,
allowing storm chances to return to far eastern Oklahoma and
western Arkansas.

weather.gov/tulsa contains additional information.

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 5:48 PM CDTSpecial Weather StatementTSACarroll27 min
Aug 21, 8:17 PM CDTSpecial Weather StatementTSACreek13 min
Aug 21, 8:36 PM CDTSpecial Weather StatementTSACreek24 min
Aug 21, 9:00 PM CDTSpecial Weather StatementTSACreek, Tulsa45 min
Aug 21, 9:49 PM CDTSpecial Weather StatementTSAMuskogee26 min
Aug 21, 9:52 PM CDTSpecial Weather StatementTSAOkmulgee23 min
Aug 21, 10:16 PM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee, Wagoner3 hr
Aug 21, 10:16 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee14 min
Aug 21, 10:30 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee30 min
Aug 21, 11:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Aug 22, 2:22 AM CDTExcessive Heat WarningTSARogers, Tulsa, Wagoner18 hr
Aug 22, 4:43 PM CDTSpecial Weather StatementTSAPawnee47 min
Aug 22, 4:43 PM CDTSpecial Weather StatementTSAMuskogee32 min
Aug 22, 5:30 PM CDTSpecial Weather StatementTSATulsa30 min
Aug 22, 5:45 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa19 min
Aug 22, 5:56 PM CDTSpecial Weather StatementTSATulsa34 min
Aug 22, 6:23 PM CDTSpecial Weather StatementTSAHaskell37 min

Nearby

Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.